# SDR R61A2024061400254

- Difficulty date: June 15, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 45,188 hours, 28,798 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Smoke Barrier
- Part number: 17105637505
- Condition: Damaged
- Location: Mid Cabin
- Part time: 45,188 hours, 28,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE SEAL MIDDLE SECTION HAS BURN MARKS. REPLACED SEAL IAW AMM 25-84-01-400-801-A SUB TASK 25-84-01-420-003-A
